# SDR N6WA2015021002

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 28,790 hours, 21,276 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BLEED DUCT WARNING RT SIDE.  FOLLOWED FIM 36-10-00-81 & PERFORMED BLEED ANTI-ICE DUCT LEAK EVENT LOC TEST.  BLEED LOOPS ALL OKAY TEST PASSED.
